# SDR AALA2020030969022

- Difficulty date: March 5, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,052 hours, 13,120 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY #2 OVEN SMOKING. **SUPPLEMENTAL REPORT: REPLACED OVEN PER AMM 25-33-05** (CLOSED)
